# SDR 2013FA0000374

- Difficulty date: June 24, 2013
- Submitted: June 28, 2013
- Operation: General aviation
- Aircraft: N1067G
- Make and model: Mooney M20J
- Aircraft serial: 243174
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: K3822
- Condition: Loose
- Location: Magneto
- Part time: 251 hours
- Component: Magneto
- Component part number: 4370
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

MAGNETO CAUSED INTERMITTENT PROBLEMS FOR PILOT OVER THE 12 FLIGHT HOURS PRECEDING THE PARTS REMOVAL.   PILOT REPORTED AN IN FLIGHT MAGENTO FAILURE.  LANDED AND MAGNETO BEGAN WORKING AGAIN.  REPAIR STATION FOUND CONTACTOR TANG ON DISTRIBUTOR GEAR LOOSE AND SPINNING ON GEAR SHAFT.  INSTALLED AN NEW DISTRIBUTOR GEAR ASSY AND ACFT APPROBED FOR RETURN TO SERVICE.  T
